# SDR USAA2014021100007

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 8,409 hours, 2,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI283000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INITIAL DESCENT RECEIVED ECAM MSG LAVATORY SMOKE.  NO INDICATION OF SMOKE OR SMELL OF SMOKE IN ANY OF THE LAVATORIES.  PERFORMED LAVATORY SMOKE DETECTOR TEST IAW A321 AMM 26-17-00 ALL TESTS PASSED.
